# SDR CA110803010

- Difficulty date: July 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING A REPOSITIONING FLIGHT, THE PILOT REPORTED SMOKE IN CABIN, HE PROCEEDED TO SHUTOFF ACFT BLEEDS AND DIVERTED THE FLIGHT, WHERE HE LANDED WITHOUT INCIDENT.  POST FLIGHT INSP FOUND OIL LEAKING BEHIND THE FAN.  SB 24395 TO BE ACCOMPLISHED ON WING.
